Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: 3M COMPANY; RAZOR, SURGICAL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
3M COMPANY; RAZOR, SURGICAL
Model Number
9690
Health Effect - Clinical Code
Abrasion (1689)
Date of Event
01/16/2019
Type of Reportable Event
Malfunction
Event or Problem Description
During pre-op prep of patient, clippers used and abrasion to skin noted at site after use.Md aware, site cleansed, no further intervention required.
New Search
Submit an Adverse Event Report
Common Device Name
RAZOR, SURGICAL
Manufacturer
(Section D)
3M COMPANY
610 north county rd. 19
aberdeen SD 57401
MDR Report Key
8330675
Report Number
8330675
Device Sequence Number
10774881
Product Code
LWK
UDI-Device Identifier
50707387575217
UDI-Public
(01)50707387575217
Combination Product (Y/N)
N
Initial Reporter State
AZ
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Risk Manager
Type of Report
Initial
Report Date
(Section B)
02/07/2019
Report Date
(Section F)
02/07/2019
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
9690
Device Catalogue Number
9690
Device Lot Number
20181111
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
Yes
Date Report to Manufacturer
02/12/2019
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Date Report Sent to FDA
02/07/2019